MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE
Model Number PERFORMA
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated the meter was not physically damaged.The battery has been replaced.The meter was requested for investigation.
 
Event or Problem Description
The initial reporter complained of a display issue with an accu-chek performa professional meter.The customer stated the entire left side of the display screen is pixelated; the customer stated a result may not be clearly visible due to the issue.There has been no misinterpretation of results.The customer stated the meter cannot be used for testing in the current condition.
 
Additional Manufacturer Narrative
The customer did not return the meter for investigation.As no product was returned, a specific root cause could not be determined.

Brand Name
ACCU-CHEK PERFORMA PROF METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15381509
Report Number1823260-2022-02756
Device Sequence Number14879986
Product Code NBW
UDI-Device Identifier00365702457102
UDI-Public00365702457102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERFORMA
Device Catalogue Number05959551001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown